Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Early period lasting three weeks.
    avatar
    An_248679 posted:
    I am 23 years old and have been on birth control for about a year and a half. I am usually quite regular, sometimes starting my period just a couple days late but never early. This month, I started my period two weeks early. It was normal flow with a lot of cramps, pain, weakness, nausea etc. After one week of that, I had one week of a very light period, mostly just spotting. Now, on week 3, I have started over again with a period with normal flow, cramping and the whole bit. I am unusually tired and have had days where I have been nauseous, have had frequent headaches, experienced some pain, and have had pretty bad pain during and after sex. I really want to know what my problem is.
    Reply
     
    avatar
    georgiagail responded:
    It is time to think "outside the box" so to speak and consider that this bleeding may have absolutely nothing to do with menstruation.

    In other words, it may be caused by some other medical condition that has nothing to do with a period.

    It is time to get this abnormal vaginal bleeding looked into medically. From your symptoms it appears you are showing some of the symptoms of anemia (tired, headaches, etc.) from this loss of blood.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.